# SDR CA970421027

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc IO540M1A5
- Propeller: Hartzl HCE2YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Controller
- Part number: 24894008
- Condition: Stiff To Move
- Location: Cable
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT PROP LEVER FOUND TO BE STIFF OPERATING ON COLD CLIMATE WHILE FREE MOVING IN THE WARM HANGER. CABLE REMOVED AND FOUND LUBRICATED WITH A HEAVY GREASE WHICH WAS CONGEALING IN COLD WEATHER. SUBMITTER STATES THAT THIS IS A TEFLON LINED CABLE CASE AND REQUIRES NO LUBRICATION.
